MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product not returned to manufacturer or available for evaluation.Third party engineer evaluated the device and did not find any fault.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during patient use, the e360 ventilator stopped ventilating the patient.The patient's heart rate decreased to 30 beats per minute and the spo2 (peripheral capillary oxygen saturation) was unable to be monitored.Cardiopulmonary resuscitation (cpr) was initiated immediately and the patient's heart rate recovered to 110 beats per minute with an increase in the spo2 to 99%.Additionally, it was noted patient was treated with chest compression and transferred to standby ventilator.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8575989
Report Number2023050-2019-00019
Device Sequence Number16666820
Product Code CBK
UDI-Device Identifier10884521541078
UDI-Public10884521541078
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360S-CN-NA
Device Lot Number20111205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight45